| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Conclusions: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.This is a combined initial and final report.
Event or Problem Description
Initial information about a possible re-implantation has been received.The explanted device has been received for investigation on (b)(6), 2022.As of (b)(6), 2022 no further information has been received, despite request.